Local cohomology modules supported at determinantal ideals

  • Gennady Lyubeznik

    University of Minnesota, Minneapolis, USA
  • Anurag K. Singh

    University of Utah, Salt Lake City, USA
  • Uli Walther

    Purdue University, West Lafayette, USA

Abstract

We provide new results on the vanishing of local cohomology modules supported at ideals of minors of matrices over arbitrary commutative Noetherian rings. In the process, we compute the local cohomology of rings of polynomials with integer coefficients – supported at generic determinantal ideals – and also obtain results on F\mathcal F-modules and D\mathcal D-modules that are likely to be of independent interest.

Cite this article

Gennady Lyubeznik, Anurag K. Singh, Uli Walther, Local cohomology modules supported at determinantal ideals. J. Eur. Math. Soc. 18 (2016), no. 11, pp. 2545–2578

DOI 10.4171/JEMS/648